# SDR USAA920081658

- Difficulty date: September 9, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 26,237 hours, 10,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4120
- Condition: Discharged
- Location: Cabin
- Part time: 26,237 hours, 10,150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGES 4436783, 4436784 & 4436787 FLT NR 0272 PHX-MSP EMERGENCY EQUIPMENT.  EMERGENCY PATH LIGHTS AT SEAT 8C AND 10C AND EMERGENCY OVERWING LIGHTS DO NOT WORK RT SIDE.  RESET RT OVERWING EMERGENCY POWER SUPPLY UNIT 12WL. OPS CHECK WAS GOOD.
